# SDR DL72S000875

- Difficulty date: May 2, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- Aircraft time: 63,887 hours, 48,597 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT D-2 LETTER CHECK, STR 18A CRACKED 15 INCHES FROM AFT END, RIGHT WING.  REPAIRED PER M/M 53-12-0.
